바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

A New Class of Double Integrals

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2021, v.28 no.2, pp.111-117
https://doi.org/https://doi.org/10.7468/jksmeb.2021.28.2.111
Anil, Aravind K.
Prathima, J.
Kim, Insuk

Abstract

In this paper we aim to establish a new class of six definite double integrals in terms of gamma functions. The results are obtained with the help of some definite integrals obtained recently by Kim and Edward equality. The results established in this paper are simple, interesting, easily established and may be useful potentially.

keywords
generalized hypergeometric functions, classical summation theorems, integral representation for <tex> $_2F_1$</tex>

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics